Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Periods delayed. On IUD, sexually active. On clydamycin

I am about 2 weeks late for my period. I am on the IUD and have never skipped or been late since being on it. I am sexually active and we use no other form of contraceptive , only my IUD the 10 year one. I am dealing with a new move and recently was away from home for 4 days and was on a very different schedule. I didn t feel stressed however. I took flagyl and was allergic so they gave the alternative pill clyndamycin (sp)
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since clindamycin and flagyl ( metronidazole ) both are most potent drugs for anaerobic infection ( bacterial ) as well as for other conditions.
But both these drugs don't interfere with menses.
So delay of menses may be due to ,
1 Long travelling ( naturally travelers tension).
2 may be some disorder in uterus ( genitals)
3 Amenorrhea ( ideopathic reason).
In my opinion wait for another 10-15 days for period.
If ,no menses then consult GYNAECOLOGIST and get his opinion .
Good luck.
Answered: Wed, 4 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor